# SDR SIMA200129601

- Difficulty date: October 23, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 12047934019
- Part serial: 93984
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, Z
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT FL330, THE PAX WINDOW AT SEAT 17C CRACKED AND PART OF WINDOW DEPARTED THE AIRCRAFT (OUTER PANEL).  LOUD NOISE WAS NOTED BUT NO LOSS OF PRESSURIZATION WAS EXPERIENCED.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER WINDOW IAW EMB MM.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
